On the Existence of an Automorphism-Invariant Spanning Tree

Akio SAKAMOTO  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E70   No.2   pp.93-95
Publication Date: 1987/02/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Mathematics, Combinatorics and Graph Theory
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
Let G be a simple graph and α be an automorphism of G. A spanning tree T of G is said to be α-invariant if α is also an automorphism of T. We give a necessary and sufficient condition for a connected graph G to have an α-invariant spanning tree.